# SDR AALA201902019006

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 15,536 hours, 6,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST DAMPER BOTTLE HAD LOW PRESSURE.  SERVICED R2 DOOR ASSIST CYLINDER IAW AMM 52-22-00-614-002-A.
